Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 24 found articles
 
 
  Extreme value estimation for a function of a random sample using binomial moments scheme and Boolean functions of events
 
 
Title: Extreme value estimation for a function of a random sample using binomial moments scheme and Boolean functions of events
Author: Lee, Jinwook
Kim, Jongpil
Prékopa, András
Appeared in: Discrete applied mathematics
Paging: Volume 219 (2017) nr. C pages 9 p.
Year: 2017
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 24 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands